On the nonlinear stability and the existence of selective decay states of 3D quasi-geostrophic potential vorticity equation


Esen O., Han D., Şengül T. , Wang Q.

Mathematical Methods in the Applied Sciences, vol.43, no.2, pp.822-846, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.1002/mma.5962
  • Title of Journal : Mathematical Methods in the Applied Sciences
  • Page Numbers: pp.822-846